# SDR CALA0800107

- Difficulty date: January 30, 2008
- Submitted: February 4, 2008
- Operation: Air carrier
- Aircraft: N14335
- Make and model: Boeing 7373T0
- Aircraft serial: 23573
- Aircraft time: 62,476 hours, 32,014 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RBL 18 HAS SIGNS OF SURFACE CORROSION.  REMOVED FLOORBOARDS FOR FOM IAW SRM 51-40-02.  REMOVED AND REPLACED CORRODED SEAT TRACK SECTION IAW SRM 53-00-52 FIG 201 AND SRM 51-40-02.  REINSTALLED FLOORBOARDS IAW SRM 51-40-02 SEALED FLOORBOARDS PER AMM 51-30-00.
